Jump to content

Wizardwarrior315

Advanced Member
  • Content Count

    392
  • Joined

  • Last visited

Everything posted by Wizardwarrior315

  1. I think of it as the mental equivalent of a physical illness. Lots of people get sprained ankles, infections and things like that, and the same is true for mental illness.
  2. I think that's definitely a good way of looking at it. I do much of the same and helps my depression about as much as an antidepressant, without the nasty side effects. I hope you start feeling better. :) - Wizardwarrior
  3. What you're describing could be just a symptom of anxiety, but you should probably get that checked by a doctor.
  4. I would recommend trying cardio exercise, since that has been proven to lower anxiety. Also, have you looked into herbal suppliments? From my understanding, not getting enough magnesium and potassium can cause excessive stress and high blood pressure, so that may be contributing to your symptoms. Personally, I am against using perscription antidepressants, athough that is a question for you and your doctors. I hope things get better for you soon! - Wizardwarrior
  5. I think you're spot on. Have you tried writing a letter to one of your state's senators about this? If you explain what is happening in your school, and what happened to The Electronic Classroom of Tomorrow (ECOT), they may be more inclined to do something about it. Make sure to emphasize the financial impact and how taxpayers will/are/have responeded to that, since that is what most politicians actually care about.
  6. What happened to her is absolutely terrible. I think you're taking all the right steps, although it is probably necessary for your daughter to have some time to recover before talking more about what happened. It's good that you want to get this "half brother" sent to prison, but your daughter may need to recover emotionally before she's ready to talk about what happened. I hope things get better for you and your daughter. - Wizardwarrior
  7. I noticed the same problem (low libidio) when I was taking Zoloft, so I ended up going off of it completely. Lifestyle changes have been very helpful in my case at least (specifically doing more cardio exercise, eating more fresh foods, and making sure to avoid or 'karmafy' toxic people.) In your position, I would recommend being cautious about switching meds since Zoloft has been working well for 15 years. That being said, talk to your doctor and do what you think makes sense. Best of luck to you! - Wizardwarrior
  8. You are absolutely right about that. I didn't realize how bad "college" was until halfway through my first semester. You must be way ahead of your peers since you already realize that. The world needs more people like you. Have you tried looking online for help with your english assignment? You'd probably be surprised at what you'll find.
  9. Have you talked to anyone about what's going on? If they see the hell they're putting you through, they should reconsider. If they don't, it's their problem for not understanding.
  10. I don't know of any personally, but a doctor or counselor could probably help.
  11. I know exactly what you mean. I think for me, the setback is mostly due to excessive stress.
  12. I'm not very familiar with different types of medicine, but I'm glad you found what works for you.
  13. So sorry for the long delay. Zoloft kept making me feel like a zombie, and caused my emotions to go all out of whack. At that point, I decided it wasn't worth putting up with those side effects, so I quit. I now find that a combination of hobbies and vigerous exercise is about as effective as Zoloft and without the side effects.
  14. I've seen several. If you use the search bar, I'm sure you'll find some. Also, other people will probably reply to this thread as well. Just out of curiosity, where are you from?
  15. Thanks. I've also heard their seller fees are very high, so is that true?
  16. I am looking to make some money on the side, and thought about selling some stuff on ebay, so how doable is this exactly? Any advice would be great.
  17. Where exactly did you write about it? I'm interested in what you're saying, but am not sure where to look. Also, I'm surprised no one replied sooner. That's pretty unusual for DF 😢 Anyway, I hope things are going better for you now. - Wizardwarrior
  18. That must be terrible. If your friends are treating you like that, perhaps it's time to talk with them about it. No one needs shallow friends, especially when you're going through a hard time to begin with. Also, have you thought about taking a sick day or two? Maybe that could help you to feel better. Best of luck to you, - Wizardwarrior
  19. I think it would be interesting to see what brings us here.
  20. What I would recommend is looking into the job openings for health care aids where you are, and what the job would entail. In the US, the Beauro of Labor Statistics has a helpful website for that, and other countries probably have something similar. Also definitely look for scholarships and/or grants to cover the cost. If being a health care aid is reasonably sound careerwise, and is something you want to do, go for it! Being an admin on a mental health site would definitely help, and Lindsay could probably put in a good word for you as well. I wish you the best of luck. - Wizardwarrior
  21. Mostly agnostic/athiest, but with a little bit of everything mixed in as well.
  22. I happen to have a *lot* of pets and I think they are definitely helpful for managing depression (cats in particular) As for how your parents are acting, it seems to border on mental abuse. I would try reasoning (calmly) with them first, but make sure to mention this to your therapist. Hope you feel better! - Wizardwarrior
  23. When it's pouring down rain and your bus is running late.
  24. I've been feeling that was as well. Like pink318 said, it would probably be good to see a good counselor if you aren't already. Also if you had any sudden changes in your routine (even if they "should" seem minor), that might be causing you to feel that way. I know for me, that's usually a trigger. Anyway, I hope you start feeling better soon. - Wizardwarrior
×
×
  • Create New...